# SDR CALA2024092300668

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 92,060 hours, 22,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND ODOR ON CLIMB @ 170 IN FLIGHT DECK AND MID CABIN. DISSIPATED SHORTLY THERE AFTER WITH NO EICAS MESSAGES OR VISUAL FAULTS ON OVERHEAD PANEL. CREW NEEDS TO FILL OUT SMOKE ODOR FORM 46-6020 AND WORK AMM TASK 05-51-58-910-801-C1 SMOKE ODOR CONDITIONAL INSPECTION SMOKE/ODOR IN THE FLIGHT DECK AND/OR CABIN - MAINTENANCE PRACTICES (ADDED BY EC0500-01014)REFERENCE: 05-51-58/201.
